# SDR HEED064611

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch Assy
- Part number: 1008406
- Condition: Sticking
- Location: Lav Door
- Part time: 4,253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH ASSEMBLY STICKING AND JAMMING.  REPLACED PART.
